# SDR AALA202405076986

- Difficulty date: April 28, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Nr 2 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT SLAT TRACK 2 (MID FORWARD BOLT) ON LEFT-HAND WING. REPLACED BOLT PER JOB CARD 26C51057005.
